Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1970, Volume 10, Number 4, Page 1056 (Mi zvmmf8871)  

Scientific information

A. Halanay, D. Wexler. Teoria calitativa a sistemelor du impulsuri. Bucuresti, Ed. Acad. RSR, 1968, 315 p. (Book review)

V. P. Rubanik, G. V. Nozhak


Full text: PDF file (162 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1970, 10:4, 327–328

UDC: 517.91 /.94(02)

Citation: V. P. Rubanik, G. V. Nozhak, “A. Halanay, D. Wexler. Teoria calitativa a sistemelor du impulsuri. Bucuresti, Ed. Acad. RSR, 1968, 315 p. (Book review)”, Zh. Vychisl. Mat. Mat. Fiz., 10:4 (1970), 1056; U.S.S.R. Comput. Math. Math. Phys., 10:4 (1970), 327–328

Citation in format AMSBIB
\Bibitem{RubNoz70}
\by V.~P.~Rubanik, G.~V.~Nozhak
\paper A.~Halanay, D.~Wexler. Teoria calitativa a sistemelor du impulsuri. Bucuresti, Ed. Acad. RSR, 1968, 315~p. (Book review)
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1970
\vol 10
\issue 4
\pages 1056
\mathnet{http://mi.mathnet.ru/zvmmf8871}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1970
\vol 10
\issue 4
\pages 327--328
\crossref{https://doi.org/10.1016/0041-5553(70)90031-5}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf8871
  • http://mi.mathnet.ru/eng/zvmmf/v10/i4/p1056

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:225
    Full text:111
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021